A fourth-order compact solution of the two-dimensional modified anomalous fractional sub-diffusion equation with a nonlinear source term. Abbaszadeh, M. & Mohebbi, A. Computers & Mathematics with Applications, 66(8):1345-1359, 2013.
A fourth-order compact solution of the two-dimensional modified anomalous fractional sub-diffusion equation with a nonlinear source term. [link]Link  A fourth-order compact solution of the two-dimensional modified anomalous fractional sub-diffusion equation with a nonlinear source term. [link]Paper  bibtex   
@article{journals/cma/AbbaszadehM13,
  author = {Abbaszadeh, Mostafa and Mohebbi, Akbar},
  ee = {http://dx.doi.org/10.1016/j.camwa.2013.08.010},
  interhash = {fe9f3698821b1ad8fa8a0a037dbc3ce5},
  intrahash = {a4c0aa27c808d69441d7ebea376b34df},
  journal = {Computers & Mathematics with Applications},
  number = 8,
  pages = {1345-1359},
  title = {A fourth-order compact solution of the two-dimensional modified anomalous fractional sub-diffusion equation with a nonlinear source term.},
  url = {http://dblp.uni-trier.de/db/journals/cma/cma66.html#AbbaszadehM13},
  volume = 66,
  year = 2013
}

Downloads: 0